Acta Mathematica, 2000, Volume 185

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (7 articles)

Issue 1

[1] Currents in metric spaces

Luigi Ambrosio Scuola Normale Superiore, Piazza Cavalieri 7, Pisa, Italy Bernd Kirchheim Max-Planck-Institut für Mathematik, Inselstrasse 22-26, Leipzig, Germany

TBD mathscidoc:1701.331888

Acta Mathematica, 185, (1), 1-80, 1999.10
[ Download ] [ 2017-01-08 20:33:36 uploaded by actaadmin ] [ 895 downloads ] [ 0 comments ] [ Cited by 173 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Kelvin transform and multi-harmonic polynomials

Jean-Louis Clerc Institut Elie Cartan U. M. R. 7502 (UHP-CNRS-INRIA), Université Henri Poincaré

TBD mathscidoc:1701.331889

Acta Mathematica, 185, (1), 81-99, 1999.10
[ Download ] [ 2017-01-08 20:33:36 uploaded by actaadmin ] [ 568 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Monstrous moonshine of higher weight

Chongying Dong Department of Mathematics, University of California Geoffrey Mason Department of Mathematics, University of California

TBD mathscidoc:1701.331890

Acta Mathematica, 185, (1), 101-121, 1998.12
[ Download ] [ 2017-01-08 20:33:36 uploaded by actaadmin ] [ 415 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] On equiresolution and a question of Zariski

Orlando Villamayor U Departmento de Matemáticas, Universidad Autonoma de Madrid

TBD mathscidoc:1701.331891

Acta Mathematica, 185, (1), 123-159, 1998.8
[ Download ] [ 2017-01-08 20:33:36 uploaded by actaadmin ] [ 671 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] Stability of embeddings for pseudoconcave surfaces and their boundaries

Charles L. Epstein Department of Mathematics, University of Pennsylvania Gennadi M. Henkin Institut de Mathématique de Jussieu, Université de Paris VI

TBD mathscidoc:1701.331892

Acta Mathematica, 185, (2), 161-237, 1999.7
[ Download ] [ 2017-01-08 20:33:36 uploaded by actaadmin ] [ 513 downloads ] [ 0 comments ] [ Cited by 15 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The asymptotic determinant of the discrete Laplacian

Richard Kenyon CNRS UMR 8628 Laboratoire de Mathématique, Université de Paris-Sud

TBD mathscidoc:1701.331893

Acta Mathematica, 185, (2), 239-286, 1999.1
[ Download ] [ 2017-01-08 20:33:36 uploaded by actaadmin ] [ 651 downloads ] [ 0 comments ] [ Cited by 51 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On a problem in simultaneous diophantine approximation: Littlewood's conjecture

Andrew D. Pollington Department of Mathematics, Brigham Young University Sanju L. Velani Department of Mathematics Queen Mary & Westfield College, University of London

TBD mathscidoc:1701.331894

Acta Mathematica, 185, (2), 287-306, 2000.9
[ Download ] [ 2017-01-08 20:33:37 uploaded by actaadmin ] [ 620 downloads ] [ 0 comments ] [ Cited by 14 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved